Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mattlb

Painful Back Acne Disrupting Sleep

Recommended Posts

Currently on Accutane, and it causes me to have an IB on my back (and face)

the spots/cysts on my back are EXCRUCIATING. If anyone brushes or touches them I pretty much collapse in pain. They are red and burning!

Sleep has become so difficult, as contacting with the bed causes nothing but pain, when friends playfully slap me on the back as a greeting I have to suck up so much pain!

A co-worker the other day (nicely) came and played "the drums" on my back and ended it with a closed fist.

I nearly had to run away to cry. DAMN YOU ACCTUANE MAKING ME GO THROUGH SO MUCH PAIN BEFORE CLEARING UP :(

You better work now!

Link to comment
Share on other sites

when friends playfully slap me on the back as a greeting I have to suck up so much pain!

You could always tell them to STOP?

That would be the logical thing to do.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×